# SDR USAA920080827

- Difficulty date: April 8, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 51,030 hours, 34,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 507945264
- Part serial: 260
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- MAJOR REPAIR - Q6 CHECK - .25 INCH CRACK ON L1 DOOR FRAME AT NR 7 STOP.  INSTALLED REPAIR IAW EA100332.
